# SDR 110404N103CS1

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N103C
- Make and model: Cirrus SR22
- Aircraft serial: 5250438
- Aircraft time: 2,533 hours, 2,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

UNSAFE GEAR INDICATION ON APPROACH TO KSFB.  CREW FOLLOWED CHECKLIST AND DECIDED TO DIVERT TO KMCO AND DECLARED AN EMERGENCY.  LANDING WAS UNEVENTFUL.  FAULT DETERMINED TO BE A FAILED LIGHT BULB.
